Bulletin of the American Mathematical Society

Applications of the theory of summability to developments in orthogonal functions

Charles N. Moore

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 25, Number 6 (1919), 258-276.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424830

Mathematical Reviews number (MathSciNet)
MR1560186

Zentralblatt MATH identifier
47.0266.01

Citation

Moore, Charles N. Applications of the theory of summability to developments in orthogonal functions. Bull. Amer. Math. Soc. 25 (1919), no. 6, 258--276. https://projecteuclid.org/euclid.bams/1183424830


Export citation

See also

  • This work is cited by: Ralph P. Agnew. Properties of generalized definitions of limit. Bull. Amer. Math. Soc., Volume 45, Number 10 (1939), 689--730.